# SDR CA040712005

- Difficulty date: June 25, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bolkms BK117A1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Valve
- Part number: 10546682
- Condition: Cracked
- Location: Hyd Actuator
- Component: Actuator
- Component part number: 10546615
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION A MARK WAS DISCOVERED ON THE ATTACHMENT HEAD OF THE SLIDER OF THE SERVO VALVE.  THE SLIDER INSPECTED WITH LIQUID PENETRANT WHICH INDICATED THAT THE SLIDER WAS CRACKED.
